# SDR FDEA201209283488

- Difficulty date: September 28, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 365
- Aircraft time: 38,605 hours, 37,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A57140885002
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME 47 REAR SPAR HOLE 'H' SHOWS EVIDENCE OF MECHANICAL DAMAGE AT 6 O'CLOCK AND   12 O'CLOCK THROUGH THE FULL BORE DEPTH.  MECHANICAL DAMAGE REMOVED IAW SRM 51-40-30.   DAMAGE REMOVAL IN LIMITS WITH EO 6-5710-7-3305 P1 CARD 11 OF 42 ITEM 10.
